MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/28/2025, it was reported by a sales representative via phone that an ar-1317ft suture anchor came off the inserter.This occurred during an acl repair on (b)(6) 2025.The anchor came off the deployment of the inserter, severing the sutures.All fragments were retrieved from the patient.The case was completed using a different anchor.This caused a delay of 15 minutes.There was no additional anesthesia administered.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22293800
Report Number1220246-2025-02566
Device Sequence Number8893123
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public(01)00888867276703(11)230731(17)280630(10)15122530
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15122530
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown